# SDR AALA2018073079024

- Difficulty date: July 25, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 3,358 hours, 1,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Armed Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR SLIDE ARMED INDICATION ON ECAM DOES NOT INDICATE ARMED ON THELOWER ECAM DOOR PAGE, AND FLIGHT ATTENDENT STATUS SCREEN WITH THE ARMING HANDLE IN THE ARMED POSITION.   REPLACED SLIDE ARMED LIGHT IAW AMM 52-73-11.
